Title: | Бесконечные неприводимые системы групповых тождеств |
Authors: | Адян, С.И. |
Issue Date: | 1970 |
Publisher: | Наука |
Citation: | Адян, С.И. Бесконечные неприводимые системы групповых тождеств / С.И. Адян // Доклады Академии наук СССР.- Москва : Наука, 1970. - Т. 190, № 3. - С. 499 - 501. |
URI: | https://elib.gsu.by/handle123456789/68090 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Адян_Бесконечные.pdf | 20.79 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.